MAUDE Adverse Event Report: CYNOSURE INC PICOSURE WORKSTATION

CYNOSURE INC PICOSURE WORKSTATION
Model Number 100-7012-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was given prednisone as intervention medication during post treatment care.In addition, patient was currently taking allegra-d prior to the laser procedure.Treatment parameters were not followed per the clinical reference guide.Permanent injury is not expected as the patient has since healed, doing fine now.The device was evaluated and operated as intended within specification.Erythema is an expected side effect from laser treatments, however this event is reportable because the patient received medication for intervention use.
 
Event or Problem Description
Patient experienced significant erythema and histamine response following a laser procedure on hands/chest/face area.

Brand Name
PICOSURE WORKSTATION
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE INC
5 carlisle rd
westford MA 01886
MDR Report Key7357326
Report Number1222993-2018-00005
Device Sequence Number13801036
Product Code GEX
UDI-Device Identifier00841494100001
UDI-Public(01)00841494100001(11)170418
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K173199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100-7012-010
Device Catalogue Number105-7012-000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;